# SDR SWIA202055737

- Difficulty date: November 19, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804   (C-CHECK) RO 2/1/2021   REMOVED R/H AILERON AFT SPAR BUSHING AND HARDWARE ANDD INSTALLED NEW SERVICEABLE BUSHINGS AND HARDWARE AT AFT SPAR IAW CRJ-200 AMM 20-26-00-910-802 , 27-15-01-400-801 AND REO 601R-57-51-015 REV NC 8/9/95. SEE SKY CARD 51-900-1003-SKY AND ATTACHED M-337. WEIGHT AND BALANCE NOT EFFECTED. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
